# SDR COMA0760636

- Difficulty date: November 9, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N821CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7420
- Aircraft time: 18,515 hours, 15,307 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5286 - AFTER LANDING WHEN THE FLAPS WERE RAISED TO 20 DEGREES, FLAPS FAIL CAUTION MESSAGE AND FLAPS STOPPED AT 35 DEGREES.  DETERMINED THAT THE SKEW DETECTION SYSTEM CAUSED THE FLAP FAIL.  DEFERRED SKEW DETECTION SYSTEM PER MEL 27-51-03.  FLAPS OPERATE NORMAL.
